Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The maximal degree of the Khovanov homology of a cable link

Keiji Tagami

Algebraic & Geometric Topology 13 (2013) 2845–2896
Bibliography
1 T Abe, An estimation of the alternation number of a torus knot, J. Knot Theory Ramifications 18 (2009) 363 MR2514849
2 C C Adams, J F Brock, J Bugbee, T D Comar, K A Faigin, A M Huston, Almost alternating links, Topology Appl. 46 (1992) 151 MR1184114
3 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
4 A Champanerkar, I Kofman, Spanning trees and Khovanov homology, Proc. Amer. Math. Soc. 137 (2009) 2157 MR2480298
5 M Hedden, Knot Floer homology of Whitehead doubles, Geom. Topol. 11 (2007) 2277 MR2372849
6 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
7 M Khovanov, Patterns in knot cohomology, I, Experiment. Math. 12 (2003) 365 MR2034399
8 R Kirby, P Melvin, The $3$–manifold invariants of Witten and Reshetikhin–Turaev for $\mathrm{sl}(2,\mathbf{C})$, Invent. Math. 105 (1991) 473 MR1117149
9 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
10 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
11 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
12 C Livingston, S Naik, Ozsváth–Szabó and Rasmussen invariants of doubled knots, Algebr. Geom. Topol. 6 (2006) 651 MR2240910
13 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
14 M Stošić, Homological thickness and stability of torus knots, Algebr. Geom. Topol. 7 (2007) 261 MR2308944
15 M Stošić, Khovanov homology of torus links, Topology Appl. 156 (2009) 533 MR2492301
16 P Turner, A spectral sequence for Khovanov homology with an application to $(3,q)$–torus links, Algebr. Geom. Topol. 8 (2008) 869 MR2443099
17 O Viro, Remarks on definition of Khovanov homology arXiv:math/0202199
18 O Viro, Khovanov homology, its definitions and ramifications, Fund. Math. 184 (2004) 317 MR2128056